# SDR RAIA201907020009

- Difficulty date: July 2, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 14566044603
- Condition: Corroded
- Location: Lt Wing
- Part time: 4,102 hours, 25,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E UPPER SURFACE AT FRAME 41 BELLY FAIRING 'L' ANGLE ON TOP OF WING IS CRACKED. REMOVED DAMAGED AREA OF SUPPORT ANGLE. REMOVED FUEL PNL 155NZ. REPAIRED LT WING UPPER SURFACE AT FRAME 41 'L' ANGLE. NUTPLATE FOR FWD FAIRING STILL REQUIRES INSTALL. INSTALLED NUTPLATE ON LT 'L' ANGLE. INSTALLED FUEL PANEL 155NZ.
